# SDR VNAA202312010002

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370663
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116920 DISCREPANCY: FRAME AT FS879 CORRODED ON FWD AND AFT FACE BETWEEN STR25L-STR26R. CORRECTIVE ACTION: REPAIRED FRAME AT F.S. 879 BETWEEN STGR 25L TO STGR 26R IAW OLIVER WYMAN EA 23-C7-53-1519, REV IR, DATED 11/01/2023
